On maxima of chi-processes over threshold dependent grids

Chengxiu Ling, Zhongquan Tan*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

9 Citations (Scopus)


In this paper, with motivation from Piterbarg VI [Discrete and continuous time extremes of Gaussian processes. Extremes. 2004;7(2):161–177] and the considerable interest in stationary chi-processes, we derive asymptotic joint distributions of maxima of stationary strongly dependent chi-processes on a continuous time and a uniform grid on the real axis. Our findings extend those for Gaussian cases and give three involved dependence structures via the strongly dependence condition and the sparse, Pickands and dense grids.

Original languageEnglish
Pages (from-to)579-595
Number of pages17
Issue number3
Publication statusPublished - 3 May 2016
Externally publishedYes


  • Pickands constant
  • Piterbarg max-discretization theorem
  • discrete time process
  • normal comparison lemma
  • stationary chi-processes

Cite this